# SDR 2011FA0000226

- Difficulty date: April 4, 2011
- Submitted: April 4, 2011
- Operation: General aviation
- Aircraft: N982SF
- Make and model: Cessna P206E
- Aircraft serial: P20600644
- Aircraft time: 5,287 hours
- Engine: Cont IO520A
- Engine time: 1,564 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 12128582
- Condition: Cracked
- Location: Zone 100
- Part time: 5,287 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP IAW AD72-07-09, DATED 10/17/1974, AND SL SE72-3, THE AFT BULKHEAD WAS FOUND CRACKED IN BOTH RUDDER CABLE CUTOUTS.  UPON REMOVAL OF AFT BULKHEAD THE LT AND RT STABILIZER ATTACH BRACKETS, PN 0712629-3 AND PN 0712629-4 WERE ALSO FOUND CRACKED.
